MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521242
Medical Device Problem Codes Premature Activation (1484); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation results: the returned resolution 360 clip device was analyzed, and a visual evaluation noted that the device was returned without the clip assembly and with evidence of full deployment.Microscopic examination was performed and it was found that the bushing had hit marks and the bushing was wider than usual.Dimensional analysis was performed on the bushing outer diameter, and it was found to be within specification.A dimensional analysis was also performed between the hooks of the bushing and both sides were confirmed to be out of specification.No other problems with the device were noted.The reported event of clip and delivery catheter detached in two pieces was not confirmed.Investigation found that the bushing had hit marks and was wider than usual, this is likely due to the interaction between the yoke and the capsule, in order to deploy the clip.Additionally, it is possible that operational factors such as the removal technique could have contributed to the bushing being wider than it should.However, the device was returned without the clip assembly and it is important to mention that the presence of this component is very important to the investigation in order to analyze any failure that could contribute with the problem faced by the physician.The investigation findings and all information available do not lead to a clear conclusion about the cause of the reported adverse event.Therefore, the most probable root cause is cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip device was to be used in the colon during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2022.During unpacking, it was noticed that the clip and the delivery catheter detached in two pieces.The procedure was completed with another resolution 360 clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.This event has been deemed a reportable event based on the investigation findings of bushing was wider than usual.

Brand Name
RESOLUTION 360 CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15461352
Report Number3005099803-2022-05248
Device Sequence Number3050793
Product Code PKL
UDI-Device Identifier08714729875680
UDI-Public08714729875680
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2023
Device Model NumberM00521242
Device Catalogue Number54774
Device Lot Number0025662969
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2022
Initial Report FDA Received Date09/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight78 KG